# SDR ASAA201912041501

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,660 hours, 8,583 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC 1 AND 2 FAILED TO CYCLE ON UNABLE TO INITIALIZE. GROUNDED - YES. CYCLED A/C POWER NO HELP BOTH FMC CDU BLANK WHEN ATTEMPTING TO ACCESS FMC SELECT ON EITHER MCDU HOLD #2 FMC COMPUTER 2 C/B "C1262" AND FMC 1 OPERATION WAS RETORED TO NORMAL . RESET FMC #2 COMPUTER CB AND FMC 2 OPERATION RESTORED TO NORMAL PERFORMED FMC BITE ON FMC 1 AND FMC2 REF B737-900 FIM 34-61 TASK 801 BOTH FMC BITE TEST PASSED. A/C OK FOR SERVICE.
